# SDR SWAA2016112209901

- Difficulty date: November 18, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N614SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28033
- Aircraft time: 66,101 hours, 52,661 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 6546215
- Part serial: P3902
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG LT AXLE CRACKED AT CHROME.  R & R NLG INNER AXLE ASSY IAW MM.
